| Model Number |
H7493941816400 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The patient presented with coronary artery disease and underwent percutaneous coronary intervention.A 4.00 x 16mm synergy xd drug-eluting stent was selected for use.However, during insertion, it was noticed that the device was smashed up/broken.The device was removed and the procedure was completed successfully with another device.No patient complications were reported.
Additional Manufacturer Narrative
Date of event: used the first day of the aware date as it was not provided.